Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some orders of infinite lattice type


Author: Klaus W. Roggenkamp
Journal: Bull. Amer. Math. Soc. 77 (1971), 1055-1056
MSC (1970): Primary 16A18, 16A66; Secondary 16A48
DOI: https://doi.org/10.1090/S0002-9904-1971-12861-6
MathSciNet review: 0286819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. G. Dade, Some indecomposable group representations, Ann. of Math. (2) 77 (1963), 406-412. MR 26 #2521. MR 144981
  • 2. Ju. A. Drozd and A. V. Roĭter, Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 783-798 = Math. USSR Izv. 1 (1967), 757-772. MR 36 #3768. MR 220716
  • 3. K. W. Roggenkamp, Some necessary conditions for orders to be of finite lattice type, J. Reine Angew. Math. (1972) (to appear). MR 311647

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A18, 16A66, 16A48

Retrieve articles in all journals with MSC (1970): 16A18, 16A66, 16A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12861-6

American Mathematical Society